# SDR HALA2014052500067

- Difficulty date: May 25, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 19,646 hours, 46,988 cycles
- Engine: Rroyce BR700715A130
- Engine time: 2,639 hours, 5,992 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 715K90015
- Part serial: 13269
- Condition: Stalled
- Location: Left
- Part time: 2,639 hours, 5,992 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPRESSOR STALL AT ABOUT 1500 FT.  INSPECTED ENG IAW AMM 72-00-00, FOUND STAGE 5 HPC ENTIRE TIP MISSING, FWD TO AFT, APPROX .2500.  R & R NR 1 ENGINE IAW 143-717.  OPS & LEAK CHECKED GOOD.  OK FOR SERVICE.
